# SDR SWAA2024010937896

- Difficulty date: January 5, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 58,970 hours, 35,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST AT LOCATIONS M1673;M1675;M1669;M1668;M1670 EMERGENCY LIGHT BATTERY PACKS FAILED CAPACITY TEST AT LOCATIONS M1673M1675M1669M1668M1670<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M1673;M1675;M1669;M1668;M1670 PER AMM 33-51-06 AND DWG 33500005
